MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25030UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use 2 x 2.5x30mm resolute integrity drug eluting stents to treat lesions in the mid to distal rca with severe calcification and 100% stenosis.No damaged was noted to packaging, negative prep was performed with no issues noted, the devices were inspected with no issues noted, the devices were inspected with no issues noted.The lesion was pre-dilated a euphora balloon.An attempt was made to use a 2.5x12mm resolute integrity, but it failed to cross the lesion.The lesion was further dilated with euphora balloon.A 2.5x22mm resolute integrity stent inserted, but failed to cross the lesion due to calcification.The lesion was further dilated with euphora balloon.One of the 2.5x30mm resolute integrity stents was inserted but failed to cross.A 2.5x 22mm resolute integrity stent was inserted, but failed to cross.The lesion was further dilated with euphora balloon.A 2.5x 22mm resolute integrity stent was deployed in the distal rca.The 2.5x30mm resolute integrity stent was reinserted, failed to cross and the end of stent was deformed upon inspection, due to excessive force applied to the stent to cross the lesion.The 2.5x 12mm resolute integrity was reinserted, deployed in the mid/distal rca and was post dilated.The second 2.5x30mm resolute integrity stent was inserted, and did not cross due to heavy calcification in the mid rca.A 2.5x18mm stent was inserted and deployed in the mid rca and was post dil ated with the stent balloon.A 2.5x26mm resolute integrity was inserted and also deployed mid rca, and was postdilated with the stent balloon.A 2.5x18mm resolute integrity was inserted and was also deployed mid rca, and was postdilated with the stent balloon.An nc euphora balloon was used to post dilate.The procedure was completed.The attempt was to full metal jacket the rca.Resistance was encountered when advancing the 2.5x30mm resolute integrity devices.It was reported that the 2.5x30mm resolute integrity stents became deformed during positioning/advancement in vivo.No patient complications have been reported as a result of this event.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7808975
Report Number9612164-2018-02140
Device Sequence Number13716378
Product Code NIQ
UDI-Device Identifier00643169037526
UDI-Public00643169037526
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2019
Device Catalogue NumberRSINT25030UX
Device Lot Number0008671576
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight50